Im being tested

Joined
Sep 20, 2017
Messages
81
Likes
140
#1
Ok so im really losing my mind right now im struggling with everything i keep thinking about killing myself and.others..

I have a meeting with a therapist on monday but idk what im going to do





I dont want anything fromlife at all i give up i feel like all my buttons are being pushed and im struggling so much....



Anyone have any ideas on how to deal with this? I am constantly on edge have severe anxiety and depression but no one is helping me not even the doctors.
 





Joined
Mar 16, 2017
Messages
2,339
Likes
3,201
#3
Describe your symptoms EXACTLY. I mean nail it to the core and maybe I know what it is..Too little information to go on now. Include it all from loosing hair to dropping a toenail.
 





Joined
Oct 23, 2018
Messages
782
Likes
1,308
#6
I recently stopped taking my anti depressants not by choice. Buy they messed up my prescription twice by not informing me it was in so i figure why even bother.. im feeling better today thankfully. Their was just so much going on last week that was getting to me
Glad you're still here and alive. Take care of yourself and remember that you know your own body so if doctors are giving you medications that give you side effects, don't let them talk you into taking stuff that doesn't work for you.
 





Joined
Mar 16, 2017
Messages
2,339
Likes
3,201
#7
I recently stopped taking my anti depressants not by choice. Buy they messed up my prescription twice by not informing me it was in so i figure why even bother.. im feeling better today thankfully. Their was just so much going on last week that was getting to me
lol You're far from alone. I stopped last summer after 22 years on Zoloft and you know what happened? Nothing! Absolutely nothing. So go figure they made no difference except giving money to big pharma, haha!
 





Joined
Mar 16, 2017
Messages
2,339
Likes
3,201
#8
Glad you're still here and alive. Take care of yourself and remember that you know your own body so if doctors are giving you medications that give you side effects, don't let them talk you into taking stuff that doesn't work for you.
Well spoken, Dalit-gurl! <3
 





Joined
Mar 16, 2017
Messages
2,339
Likes
3,201
#10
You're one of the lucky ones! I've heard (and read well-documented) horror stories.
Yeah? I'd love to partake and read them.. I actually tried Fluoextin aswell, dont know the english name for them and on the highest dose, I felt like I had no emotions. Did not get happy, sad, scared or intrigued, all feelings were completely gone and I was like a robot or a psychopath. Scary so I got off them. Also tried mirtazapin for a short while which had me sitting like a zombie while drooling on myself. Couldnt pay bills, socialise or function in any way so called my doc and got off those too. Scary things! He told me I'd get used to them but no, that was way too much for me... Drooling and being completely gone is a nono for me.

However with the zoloft I only noticed a reduction in anxiety, thats all. And now finally..We've found the cause of the problem and are treating the physical illness that caused it all. :)
 





Joined
Jun 4, 2017
Messages
3,531
Likes
4,284
#11
Yeah? I'd love to partake and read them.. I actually tried Fluoextin aswell, dont know the english name for them and on the highest dose, I felt like I had no emotions. Did not get happy, sad, scared or intrigued, all feelings were completely gone and I was like a robot or a psychopath. Scary so I got off them. Also tried mirtazapin for a short while which had me sitting like a zombie while drooling on myself. Couldnt pay bills, socialise or function in any way so called my doc and got off those too. Scary things! He told me I'd get used to them but no, that was way too much for me... Drooling and being completely gone is a nono for me.

However with the zoloft I only noticed a reduction in anxiety, thats all. And now finally..We've found the cause of the problem and are treating the physical illness that caused it all. :)
In US, they're called prozac and remeron, respectively. Remeron makes most people gain weight when they start taking it. It's different from zoloft and prozac (ssri's)-- iirc, it's an nsri* (will verify). Had a roommate who took the high dose of fluoxetine like you but had the opposite effect-- she went manic. She was taking a fistfull of other meds, too... but on that (the fluoxetine), she tried to off herself, so-- yeah.

If you want to read about the realities you won't hear in the news, this book is an excellent start:
DR P. BREGGIN TALKING BACK TO PROZAC


*IT'S AN SNRI
 





Joined
Mar 16, 2017
Messages
2,339
Likes
3,201
#12
In US, they're called prozac and remeron, respectively. Remeron makes most people gain weight when they start taking it. It's different from zoloft and prozac (ssri's)-- iirc, it's an nsri* (will verify). Had a roommate who took the high dose of fluoxetine like you but had the opposite effect-- she went manic. She was taking a fistfull of other meds, too... but on that (the fluoxetine), she tried to off herself, so-- yeah.

If you want to read about the realities you won't hear in the news, this book is an excellent start:
DR P. BREGGIN TALKING BACK TO PROZAC


*IT'S AN SNRI
Interesting since antidepressants have been known to cause mania, yet theyre still prescribed to those who can go manic. Remeron is the old name of them here aswell but they change names every 10 years or so and yes, my friend gained weight on them, in fact theres alot of weightgain on antidepressants especially antipsychotics. A friend went from 60kg, 180cm tall to 220kg in a short time due to them. Poor guy... :/

Wish I could read the book but I cant read that long texts anymore. :/
 





Joined
Jul 27, 2017
Messages
1,447
Likes
2,882
#13
I recently stopped taking my anti depressants not by choice. Buy they messed up my prescription twice by not informing me it was in so i figure why even bother.. im feeling better today thankfully. Their was just so much going on last week that was getting to me
Yeah seek medical care. If prescribed do take your medication. If they are the proper meds that is.


You sound overburdened in life. Take some time for yourself once in awhile. I used to like to grab a lunch, sit around and listen to favorite music as a relaxer. Used to settle me down when my day or even life seemed hectic.


You're not alone in feeling pressured/overwhelmed. I know first hand what high stress can bring. Just know that you're a lot stronger than any circumstance.